# SDR CALA2022072901906

- Difficulty date: July 29, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N66837
- Make and model: Boeing 737924ER
- Aircraft serial: 60122
- Aircraft time: 25,711 hours, 9,147 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Condition: Warning Message
- Location: Fwd Entry Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DOOR WARNING ANNUNCIATOR IS ON FWD ENTRY PER VERBAL WITH FLIGHT CREW, AIRCRAFT AT ABOUT 93 KNOTS WHEN DOOR 1L INDICATION CAME ON AND HANDLE ON DOOR MOVED ABOUT 2 INCHES. PERFORMED FWD ENTRY DOOR SYS TEST PER AMM 52-11-00-700-804. NO DEFECTS NOTED DOOR OPERATION NORMAL. NO PREVIOUS HISTORY.
